Extremal algorithms in an algebra over incorrect algorithms
Doklady Akademii Nauk, Tome 237 (1977) no. 3, pp. 509-512
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_237_3_a1,
author = {Yu. I. Zhuravlev},
title = {Extremal algorithms in an algebra over incorrect algorithms},
journal = {Doklady Akademii Nauk},
pages = {509--512},
year = {1977},
volume = {237},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_237_3_a1/}
}
Yu. I. Zhuravlev. Extremal algorithms in an algebra over incorrect algorithms. Doklady Akademii Nauk, Tome 237 (1977) no. 3, pp. 509-512. http://geodesic.mathdoc.fr/item/DAN_1977_237_3_a1/